REAL

On hereditary radicals of semigroups with zero

Szász, Ferenc Andor (1975) On hereditary radicals of semigroups with zero. MATHEMATICA JAPONICA, 20 (1). pp. 89-91. ISSN 0025-5513

[img]
Preview
Text
scan0108.pdf

Download (557kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 25 Oct 2017 13:39
Last Modified: 25 Oct 2017 13:39
URI: http://real.mtak.hu/id/eprint/66142

Actions (login required)

Edit Item Edit Item